Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 6, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Sep 13, 2018, 8:33 PM EDT for Wilson County, North Carolina. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2018, 8:33 PM EDT (00:33 UTC)
- Expired
- Sep 13, 2018, 8:44 PM EDT
- In force
- 11 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 59 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.3
The text
As transmitted.
313
WFUS52 KRAH 140033
TORRAH
NCC195-140100-
/O.NEW.KRAH.TO.W.0006.180914T0033Z-180914T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
833 PM EDT THU SEP 13 2018
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Southeastern Wilson County in central North Carolina...
* Until 900 PM EDT
* At 832 PM EDT, a severe thunderstorm capable of producing a
possible tornado was located 9 miles southeast of Wilson, or 11
miles west of Farmville, moving southwest at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Wilson, Lucama, Stantonsburg, Black Creek, Saratoga and Willbanks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3561 7776 3557 7782 3559 7782 3559 7801
3565 7802 3576 7775 3566 7773
TIME...MOT...LOC 0032Z 042DEG 32KT 3565 7779
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
PWB2 follow-up statements
976
WWUS52 KRAH 140037
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
837 PM EDT THU SEP 13 2018
NCC195-140100-
/O.CON.KRAH.TO.W.0006.000000T0000Z-180914T0100Z/
Wilson NC-
837 PM EDT THU SEP 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTH
CENTRAL WILSON COUNTY...
At 836 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Wilson, or 14 miles west of
Farmville, moving southwest at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lucama, Stantonsburg and Black Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3562 7780 3559 7783 3559 7801 3565 7802
3568 7781 3565 7780
TIME...MOT...LOC 0036Z 054DEG 29KT 3565 7784
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
PWB152
WWUS52 KRAH 140044
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
844 PM EDT THU SEP 13 2018
NCC195-140053-
/O.CAN.KRAH.TO.W.0006.000000T0000Z-180914T0100Z/
Wilson NC-
844 PM EDT THU SEP 13 2018
...THE TORNADO WARNING FOR SOUTH CENTRAL WILSON COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds are still possible,
LAT...LON 3562 7780 3559 7783 3559 7801 3565 7802
3568 7781 3565 7780
TIME...MOT...LOC 0042Z 042DEG 32KT 3560 7790
$$
BadgettWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 13, 7:00 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Sep 13, 7:00 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 700 PM EDT Thu Sep 13 2018 .SYNOPSIS... Hurricane Florence will approach the coast of southern NC tonight, then move near or over the coast of southern North Carolina and northeastern South Carolina Friday. A slow motion over northern South Carolina will follow for Saturday and Sunday. && .NEAR TERM /THROUGH TONIGHT/... As of 430 PM Thursday... Main adjustment to the near/short term forecast was to expand the Tropical Storm Warning and little farther to the north-northwest to encompass parts of the Triangle, and to expand the Flash Flood Watch in coverage and time. Hurricane Florence continues to churn slowly toward the southern NC coast. Near term model in decent agreement depicting a landfall near or north of Cape Fear then meander over southeast NC through most of the day and night on Friday. Low-mid level convergence around this circulation center will focus the heaviest rain band over portions of our Coastal Plain and Sandhills later tonight, and spread into the eastern Piedmont by Friday morning. Could easily see 1-3 inches by daybreak over the southern Coastal Plain and eastern Sandhills. A few low topped supercells possible over portions of the Coastal Plain through 23Z with a threat for a brief weak tornado. Per SPC, threat area too limited in dynamics and areal coverage to warrant a Tornado Watch for our region of the state at this time. The threat for isolated tornadoes will decrease after 23Z due to loss of heating. Tropical Storm wind gusts will become more likely over the southern Coastal Plain by early evening, with a few gusts to Tropical Storm force over portions of the Sandhills and central Coastal Plain after midnight tonight. Across the rest of the Piedmont and far northern Coastal PLain, anticipate thickening cloud cover with a few showers possible. It will become increasingly windy, though probably not until after midnight in western Piedmont. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... As of 430 PM Thursday... Friday through Sunday... Conditions will continue to deteriorate with bands of heavy rain rotating across most of the region, excluding the far western Piedmont. Sfc winds will continue to increase with sustained winds 25-40 mph common long and east of highway 1 with gusts 50-50 MPH probable over the Sandhills and southern Coastal Plain. Could see wind gusts around hurricane strength over the extreme se portion of the forecast area Friday. Winds will stay up Friday evening though should see a slow decrease in wind speed/gusts late Friday night through Saturday night.The bands of heavy rain will continue to rotate through the region, with the greatest concentration expected across the southern half of the forecast area. rainfall amounts Friday through Saturday will be excessive, averaging 4-6 inches in vicinity of highway 64 to as much as 10-15 inches across the southern Piedmont and Sandhills and southern Coastal Plain. This amount of rainfall will trigger life threatening flash flooding and cause rivers and stream to rise well out of their banks. Model discrepancies exists late Saturday into Sunday as the ECMWF drives Florence well south into SC while GFS maintains Florence near or south of the NC/SC border. The GFS will maintain a high threat for additional flooding rain over the Piedmont while the ECMWF would suggest lighter amounts. Using a blend suggest that at least a small to moderate risk for additional heavy rain will exists across the Piedmont and possible the Sandhills. thus have extended the Flash Flood Watch to cover this period. Potential for storm total of 15-20 inches over the southern half of central NC with isolated heavier amounts in excess of 25 inches. This is essentially 4-6 months worth of rain in 3-4 days. This amount of rain, if it verifies, will lead to extensive flooding that will last for days. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... As of 430 PM Thursday... Sunday night through Thursday: the remnant circulation of Florence is expected to lift northward across the southern and central Appalachians Sunday night into Monday. A few showers or thunderstorms are still possible Sunday night through Tuesday before a cold front moves through on Tuesday night. High pressure will build into the region for Wednesday and Thursday. High temps are generally expected to be in the 80s next week, with lows 70F to 75F. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... As of 700 PM Thursday... Ceiling expected to drop back into the MVFR category across central NC shortly after sunset and continue through Friday morning. Sfc winds from the north northeast will continue to gradually increase with frequent gusts 25-35kts expected in vicinity of KRWI and KFAY, and in vicinity of KRDU after 06Z/Friday. Widespread showers will gradually overspread the region from the east tonight, slowly edging west into the western Piedmont late Friday afternoon. Winds will continue strong out of the NE with gusts 35-45Kt probable near KRWI and KRDU, close to 50Kt KFAY. Very heavy rain bands will at times lower the visibility to IFR/LIFR and lower ceilings to IFR through the day Friday into Friday night. Aviation conditions will remain adverse Saturday with a slow improvement anticipated Sunday. It will be early next week before a gradual return to VFR conditions will occur. && .RAH WATCHES/WARNINGS/ADVISORIES... Hurricane Warning for NCZ078-089. Flash Flood Watch through Sunday evening for NCZ021>028- 038>043-073>078-083>086-088-089. Tropical Storm Warning for NCZ026>028-040>043-075>077-084>086- 088. && SYNOPSIS...Badgett NEAR TERM...WSS SHORT TERM...WSS LONG TERM...Franklin AVIATION...WSS/Badgett
Hazardous weather outlook, Sep 13, 5:25 PM EDT, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 525 PM EDT Thu Sep 13 2018 NCZ021>025-038-039-073-074-083-141100- Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Stanly- Montgomery-Anson- 525 PM EDT Thu Sep 13 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed Friday and into the weekend. NCZ026>028-040>043-075>077-084>086-088-141100- Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee- Harnett-Richmond-Scotland-Hoke-Cumberland- 525 PM EDT Thu Sep 13 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed Friday, and into the weekend. NCZ007>011-141100- Person-Granville-Vance-Warren-Halifax- 525 PM EDT Thu Sep 13 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. It will become increasingly windy across the far northern counties of central North Carolin as Hurricane Florence approaches the coast. The wind gusts will be strong enough to down a few large tree limbs. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Prolong rain and wind Friday and Friday night will result in a few downed trees, leading to sporadic power outages and isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ078-089-141100- Wayne-Sampson- 525 PM EDT Thu Sep 13 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Sep 13, 2:44 PM EDT, 5 hours 49 minutes before
Special Weather Statement National Weather Service Raleigh NC 244 PM EDT THU SEP 13 2018 NCZ027-028-043-131915- Edgecombe NC-Nash NC-Wilson NC- 244 PM EDT THU SEP 13 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NASH...SOUTHWESTERN EDGECOMBE AND CENTRAL WILSON COUNTIES UNTIL 315 PM EDT... At 244 PM EDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Rocky Mount, moving southwest at 35 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Rocky Mount, Wilson, Elm City, Sharpsburg, Tar River Reservoir, Willbanks and New Hope. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing light outdoor objects. Doppler radar has indicated weak rotation with this storm. If the storm intensifies and rotation strengthens, a warning may need to be issued. && LAT...LON 3598 7775 3585 7763 3561 7790 3584 7807 TIME...MOT...LOC 1844Z 052DEG 32KT 3585 7771 10
Special weather statement, Sep 13, 3:02 PM EDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
302 PM EDT THU SEP 13 2018
NCZ088-089-132000-
Sampson NC-Cumberland NC-
302 PM EDT THU SEP 13 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAMPSON AND
SOUTHEASTERN CUMBERLAND COUNTIES UNTIL 400 PM EDT...
At 302 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Clinton, moving southwest at 40 mph.
Locations impacted include...
Roseboro, Stedman, Salemburg, Autryville, Hobbton, Cedar Creek and
Bushy Lake Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3485 7891 3526 7843 3514 7826 3485 7852
3485 7883 3483 7890
TIME...MOT...LOC 1902Z 039DEG 33KT 3517 7838
23Special weather statement, Sep 13, 3:54 PM EDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Raleigh NC
354 PM EDT THU SEP 13 2018
NCZ089-132045-
Sampson NC-
354 PM EDT THU SEP 13 2018
...A HEAVY RAIN SHOWER WILL AFFECT CENTRAL SAMPSON COUNTY UNTIL 445
PM EDT...
At 354 PM EDT, Doppler radar was tracking a heavy rain shower 9 miles
northeast of Clinton, moving southwest at 40 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Clinton, Roseboro, Salemburg, Autryville and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3484 7849 3486 7849 3487 7851 3488 7851
3490 7855 3491 7854 3491 7856 3494 7857
3497 7862 3499 7864 3502 7865 3525 7827
3515 7816 3509 7817 3508 7816 3483 7847
TIME...MOT...LOC 1954Z 049DEG 33KT 3513 7826
23Local storm report, Sep 13, 4:13 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
413 PM EDT THU SEP 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TROPICAL STORM 2 ESE FOUR OAKS 35.44N 78.39W
09/13/2018 JOHNSTON NC FIRE DEPT/RESCUE
TREE DOWN AT US-701 AND SPRING LAKE RD IN
FOUR OAKS.
&&
JFDSpecial weather statement, Sep 13, 8:07 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
807 PM EDT THU SEP 13 2018
NCZ028-043-140030-
Edgecombe NC-Wilson NC-
807 PM EDT THU SEP 13 2018
...A HEAVY RAIN SHOWER WILL AFFECT SOUTHERN EDGECOMBE AND EASTERN
WILSON COUNTIES UNTIL 830 PM EDT...
At 807 PM EDT, Doppler radar was tracking a heavy rain shower near
Bruce, or 10 miles south of Tarboro, moving west at 50 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Pinetops, Macclesfield, Saratoga, Conetoe and Willbanks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3582 7735 3583 7739 3582 7741 3581 7742
3580 7747 3576 7752 3559 7780 3579 7791
3590 7734
TIME...MOT...LOC 0007Z 069DEG 42KT 3576 7751
23The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:07 PM EDT | Special Weather Statement | RAH | Edgecombe | 23 min |
| Sep 14, 12:28 AM EDT | Special Weather Statement | RAH | Johnston, Sampson, Wayne, Wilson | 62 min |
| Sep 14, 3:02 AM EDT | Tornado Warning | RAH | Franklin, Halifax, Warren | 28 min |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Cumberland | 10 days |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Cumberland | 7 days |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Harnett | 7 days |
| Sep 14, 3:13 AM EDT | Tornado Warning | RAH | Halifax, Nash | 18 min |
| Sep 14, 6:36 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Harnett, Johnston, Wilson | 114 min |
| Sep 14, 6:57 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne, Wilson | 48 min |
| Sep 14, 7:27 AM EDT | Flash Flood Warning | RAH | Sampson | 6 hr |
| Sep 14, 7:56 AM EDT | Flash Flood Warning | RAH | Wayne, Wilson | 6 hr |
| Sep 14, 8:09 AM EDT | Special Weather Statement | RAH | Johnston | 36 min |
| Sep 14, 8:41 AM EDT | Flash Flood Warning | RAH | Johnston | 17 hr |
| Sep 14, 9:00 AM EDT | Special Weather Statement | RAH | Johnston, Wilson | 45 min |
| Sep 14, 9:33 AM EDT | Special Weather Statement | RAH | Nash | 27 min |
| Sep 14, 9:49 AM EDT | Special Weather Statement | RAH | Cumberland | 26 min |
| Sep 14, 9:59 AM EDT | Special Weather Statement | RAH | Franklin | 16 min |
| Sep 14, 10:03 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett | 14 hr |
| Sep 14, 10:13 AM EDT | River Flood Warning | RAH | Johnston | 59 hr |
| Sep 14, 10:13 AM EDT | River Flood Warning | RAH | Johnston | 5 days |
| Sep 14, 10:13 AM EDT | River Flood Warning | RAH | Wayne | 11 days |
| Sep 14, 10:19 AM EDT | Special Weather Statement | RAH | Franklin | 26 min |
| Sep 14, 10:46 AM EDT | Special Weather Statement | RAH | Edgecombe | 29 min |
| Sep 14, 10:49 AM EDT | Special Weather Statement | RAH | Wake | 26 min |
| Sep 14, 10:51 AM EDT | River Flood Warning | RAH | Anson, Stanly | 4 days |
| Sep 14, 11:18 AM EDT | Special Weather Statement | RAH | Halifax | 27 min |
| Sep 14, 11:24 AM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Sep 14, 11:59 AM EDT | Flash Flood Warning | RAH | Hoke, Moore | 12 hr |
| Sep 14, 12:24 PM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Sep 14, 12:37 PM EDT | Special Weather Statement | RAH | Edgecombe | 38 min |
| Sep 14, 12:40 PM EDT | Tornado Warning | RAH | Edgecombe | 35 min |
| Sep 14, 1:05 PM EDT | Tornado Warning | RAH | Franklin, Nash | 40 min |
| Sep 14, 1:08 PM EDT | Flash Flood Warning | RAH | Sampson | 11 hr |
| Sep 14, 1:12 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash | 11 hr |
| Sep 14, 1:28 PM EDT | Special Weather Statement | RAH | Edgecombe | 32 min |
| Sep 14, 1:45 PM EDT | Flash Flood Warning | RAH | Franklin, Wake | 11 hr |
| Sep 14, 1:55 PM EDT | Special Weather Statement | RAH | Nash | 35 min |
| Sep 14, 1:57 PM EDT | Flash Flood Warning | RAH | Wayne, Wilson | 11 hr |
| Sep 14, 1:58 PM EDT | Special Weather Statement | RAH | Wake | 32 min |
| Sep 14, 2:32 PM EDT | Special Weather Statement | RAH | Wake | 28 min |
| Sep 14, 3:14 PM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Moore, Richmond, Scotland | 6 hr |
| Sep 14, 5:19 PM EDT | Special Weather Statement | RAH | Granville, Person | 26 min |
| Sep 14, 5:24 PM EDT | Tornado Warning | RAH | Granville, Person | 19 min |
| Sep 14, 5:31 PM EDT | Special Weather Statement | RAH | Vance | 29 min |
| Sep 14, 5:50 PM EDT | Areal Flood Advisory | RAH | Alamance, Durham, Granville, Guilford, Halifax, Orange and 4 more | 4 hr |
| Sep 14, 6:27 PM EDT | Special Weather Statement | RAH | Person | 18 min |
| Sep 14, 6:28 PM EDT | Flash Flood Warning | RAH | Johnston, Wayne | 4 hr |
| Sep 14, 6:45 PM EDT | Special Weather Statement | RAH | Durham | 60 min |
| Sep 14, 6:57 PM EDT | Flash Flood Warning | RAH | Alamance, Durham, Orange | 4 hr |
| Sep 14, 7:02 PM EDT | Special Weather Statement | RAH | Forsyth, Guilford | 43 min |
Nearby
Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.